# SDR ASAA2015031210963

- Difficulty date: March 12, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 22,575 hours, 7,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 GALLEY DOOR EXIT LIGHT COVER IS OFF.  ACFT GROUNDED.  REPLACED R1 GALLEY DOOR EXIT LIGHT COVER REF AMM 33-51-00.  OPS TEST NORMAL.
